# SDR USAA990650

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Part time: 30,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-4 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK AROUND RIVET AT BS 867 BETWEEN STRINGER 8R AND 9R FRAME.  INSTALLED REPAIRE ANGLE PER EA 64815.  (M)
